# SDR HALA2018060700283

- Difficulty date: June 6, 2018
- Submitted: June 7, 2018
- Operation: Air carrier
- Aircraft: N481HA
- Make and model: Boeing 717-200
- Aircraft serial: 55126
- Aircraft time: 26,547 hours, 62,383 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D29982225
- Part serial: 2712
- Condition: Unknown
- Location: Service Door
- Part time: 204 hours, 442 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW FOUND THE GIRT BAR AND SKIRT LAYING ON FLOOR. REMOVED AND REPLACED SERVICE DOOR SLIDE IAW AMM 25-61-01-400-801.
